SCIENCE CHINA Information Sciences, Volume 64 , Issue 7 : 179201(2021) https://doi.org/10.1007/s11432-019-2656-2

Final size of network epidemic models: properties and connections

Yi WANG 1,2,*, Jinde CAO 1,3,*
More info
  • ReceivedJul 15, 2019
  • AcceptedSep 2, 2019
  • PublishedJun 15, 2020


There is no abstract available for this article.


This work was supported by National Natural Science Foundation of China (Grant Nos. 11801532, 61833005, 11747142), China Postdoctoral Science Foundation (Grant Nos. 2019T120372, 2018M630490), and Hubei Provincial Natural Science Foundation of China (Grant No. 2018CFB260).


Appendixes A–C.


[1] Kermack W O, McKendrick A G. A Contribution to the Mathematical Theory of Epidemics. Proc R Soc A-Math Phys Eng Sci, 1927, 115: 700-721 CrossRef Google Scholar

[2] Hethcote H W. The Mathematics of Infectious Diseases. SIAM Rev, 2000, 42: 599-653 CrossRef Google Scholar

[3] Ma J, Earn D J D. Generality of the final size formula for an epidemic of a newly invading infectious disease.. Bull Math Biol, 2006, 68: 679-702 CrossRef PubMed Google Scholar

[4] Pellis L, Ball F, Bansal S. Eight challenges for network epidemic models.. Epidemics, 2015, 10: 58-62 CrossRef PubMed Google Scholar

[5] Moreno Y, Pastor-Satorras R, Vespignani A. Epidemic outbreaks in complex heterogeneous networks. Eur Phys J B, 2002, 26: 521-529 CrossRef Google Scholar

[6] Bai T, Li S, Zou Y. Minimum input selection of reconfigurable architecture systems for structural controllability. Sci China Inf Sci, 2019, 62: 019201 CrossRef Google Scholar

[7] Newman M E J. Spread of epidemic disease on networks.. Phys Rev E, 2002, 66: 016128 CrossRef PubMed Google Scholar